Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Chair at MIPT
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map

Radomskii Artyom Olegovich
(recent publications)
| by years | scientific publications | by types |

1. A. O. Radomskii, “On Romanoff's theorem”, Izv. RAN. Ser. Mat. (to appear)  mathnet

2. A. O. Radomskii, “Sidon-type inequalities and the space of quasi-continuous functions”, Orthogonal Series, Collected papers. On the occasion of the 70th birthday of Academician Boris Sergeevich Kashin, Trudy Mat. Inst. Steklova, 318, Steklov Math. Inst., Moscow, 2022 (to appear)  mathnet

3. Artyom O. Radomskii, “Consecutive Primes in Short Intervals”, Proc. Steklov Inst. Math., 314 (2021), 144–202 , arXiv: 2012.12672  mathnet  crossref  crossref  isi  elib  scopus

4. A. O. Radomskii, “Some trigonometric polynomials with extremely small uniform norm and their applications”, Izv. Math., 84:2 (2020), 361–391  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi  elib  scopus

5. A. O. Radomskii, “On approximation characteristics of some classes of functions of small smoothness”, Siberian Math. J., 59:3 (2018), 486–493  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
6. A. O. Radomskii, “Some properties of the space of quasi-continuous functions”, Russian Math. Surveys, 73:6 (2018), 1119–1121  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi  elib  scopus (cited: 1)

7. A. O. Radomskii, “On a Sidon-type Inequality for Discrete Orthonormal Systems”, Math. Notes, 101:4 (2017), 693–698  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  scopus (cited: 1)

8. A. O. Radomskii, “On the Sidon inequality for trigonometric polynomials”, St. Petersburg Math. J., 29:4 (2018), 643–656  mathnet  crossref  mathscinet  isi (cited: 3)  elib  scopus (cited: 3)

9. A. O. Radomskii, “On nonequivalence of the $\mathrm{C}$- and $\mathrm{QC}$-norms in the space of trigonometric polynomials”, Sb. Math., 207:12 (2016), 1729–1742  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 3)  elib  elib  scopus (cited: 3)

10. A. O. Radomskii, “QC-norm of trigonometric polynomials of special form”, Moscow University Math. Bull., 70:2 (2015), 84–87  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus (cited: 1)
11. P. G. Grigor'ev, A. O. Radomskii, “Some Trigonometric Polynomials with Extremally Small Uniform Norm”, Math. Notes, 98:2 (2015), 230–236  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  scopus (cited: 2)

12. A. O. Radomskii, “On the Possibility of Strengthening Sidon-Type Inequalities”, Math. Notes, 94:5 (2013), 829–833  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  elib  scopus (cited: 2)

13. A. O. Radomskii, “On an Inequality of Sidon Type for Trigonometric Polynomials”, Math. Notes, 89:4 (2011), 555–561  mathnet  crossref  crossref  mathscinet  isi (cited: 5)  elib  elib  scopus (cited: 2)

Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022